# SDR SIMA200306202

- Difficulty date: February 25, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3533 - CREW REPORTED THE AVIONICS SMOKE DETECTOR LIGHT ILLUMINATED FOR 30 SECONDS IN FLIGHT THEN WENT OUT.  AIRCRAFT WAS RETURNED TO DFW.  MAINTENANCE FOUND THE AVIONICS SMOKE DETECTOR DIRTY.  DETECTOR WAS CLEANED AND AN OPERATIONAL CHECK COMPLIED WITH.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
